A male asked:
Disclaimer

last 4 weeks i smell burn smoke.i am taking predniisone and zyrtec (cetirizine) for dermatitis. i do not have cold, sinus problem. taste is not affected.

1 doctor answer
Dr. Robert Jackson
43 years experience Dermatology
Would be: This would be unusual side effect for this medication. Let your doctor know to see if you need other testing done. Ent or neurologist evaluation.
Answered on Jun 24, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 35-year-old female asked:
Dr. Bernstein Joel
60 years experience ENT and Head and Neck Surgery
See a doctor: Burning is not a common symptom of sinusitis. The fact that it is unilateral (one-sided) is not typical for allergic rhinitis. I would strongly recom ... Read More
A 24-year-old female asked:
Dr. Howard Feinberg
37 years experience Rheumatology
It will pass: Blow your nose or wait a while. You could also try humidifier, or plain water spray
A 23-year-old female asked:
Dr. Marina Armendariz
26 years experience Pediatrics
Cough medication: Cough and cold medication is not recommended to give to any child under the age of 4y. And it is especially not recommended to mix medications.
3
3 thanks
A 37-year-old female asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
No nasal decongestan: Be aware that over the counter nasal decongestant sprays are extremely addictive and should only be used for 3 days max. You can use zyrtec d or go to ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month